I was put on Wellbutrin two weeks ago and had HORRIFIC side effects that increased my anxiety. I went in to see my doc today and he put me on quetiapine. Has anyone heard of this or used it? I told him tha the effects of the wellbutrin have caused depressive episodes and my anxiety is still terrible. He told me this is a mood stabilizer and I should be fine. However, I looked it up on Google and it says it's for bi-polar and people with schizophrenia. I'm worried that I'm putting something scary into my body that wont actually work. Has anyone tried quetiapine?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...